MathSciNet Relay Station
MathSciNet bibliographic data
MR2465817 55P15 (55Q05 57Q10 57R70)
Damian, Mihai On the homotopy of finite CW-complexes with polycyclic fundamental group. Trans. Amer. Math. Soc. 361 (2009), no. 4, 1791–1809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement